MAUDE Adverse Event Report: ARTHREX, INC. CR PLUS TIB BEARING, VIT E, SZ 1, 9MM; KNEE PROSTHESIS PAT/FEM/TIB

ARTHREX, INC. CR PLUS TIB BEARING, VIT E, SZ 1, 9MM; KNEE PROSTHESIS PAT/FEM/TIB
Model Number CR PLUS TIB BEARING, VIT E, SZ 1, 9MM
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that poly would not seat onto the baseplate correctly.The surgeon tried it with 2 implants with different lot numbers multiple times and neither one worked.The surgeon used a size 10 and that implant snapped into place, without issue.Additional information 4/13/2021 it was reported that during a knee procedure, the ar-523-a109, poly would not seat onto the baseplate correctly.The surgeon tried it with 2 implants with different lot numbers multiple times and neither one worked.The case was completed using ar-523-a210.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to misaligned insertion.

Brand Name
CR PLUS TIB BEARING, VIT E, SZ 1, 9MM
Common Device Name
KNEE PROSTHESIS PAT/FEM/TIB
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key19289005
Report Number1220246-2024-03119
Device Sequence Number15615727
Product Code MBH
UDI-Device Identifier00888867231078
UDI-Public00888867231078
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K171365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberCR PLUS TIB BEARING, VIT E, SZ 1, 9MM
Device Catalogue NumberAR-523-A109
Device Lot Number579202224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown